# SDR GTIA012117

- Difficulty date: November 15, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - PAX CABIN FLOOR WEB HAS CRACK STATION 220 X44.  FORMED WEB.  INSTALLED WEB IAW DC9 SRM 51-30-2.  (M)
